Don't say every little thing that pops in to your head.
Better to remain quiet and thought a fool, than to open your mouth and remove all doubt.
Probably one of the best.
I haven't written much lately, because I have been feeling quite mean. Sullen, jaded, argumentative, judgmental, combative. I get a little burned out from time to time (who doesn't?!) and need to step back a little and calm down. So I did. I even took a few days off of running and militant calorie counting, caught an extra hour of sleep in the morning and had a little extra cheese, a scoop of ice cream or two. It's good for the soul.
It hasn't helped.
Along with the hot flashes and the monstrous headaches, month two of the Lupron injection has offered forth some additional side effects. I seem to be in a funk that I can't shake. I can go through half a dozen emotions in under an hour. I go from appreciating the way a child's lips curl when they smile, to being unable to stand being looked at. That's not me. I also spend much of the day convincing myself that I did, indeed, get enough sleep the night before. Drained and grouchy - can't like it.
I have my next appointment Wednesday for the 3rd injection. I was warned from the beginning that these injections were strong doses of hormones and would have varying side effects. After such a successful first month (with none of the initial worsening that I was warned about) I'm disappointed that I cannot tolerate this therapy better from an emotional standpoint. Even knowing that there's nothing "wrong" with me isn't helping me talk myself out of feeling sad, alone and hopeless. It's like a switch that gets flipped in my brain...then a few hours later, flipped back to normal.
Feeling out of control of my emotions isn't fun. I could deal with a few hot flashes and headache to get rid of the monthly horror...but this isn't worth it. On to the next thing...